It has been more than half a year, but it is getting worse and worse. Every night, it itches and turns black
Hello, in this case, these symptoms will occur after fungal infection. It will cause coarseness and pigmentation in color. In this case, a dermoscopy diagnosis can be made, and the externally used drugs can be applied. For the later recovery and consolidation, the effect is better.
The skin on the inner thigh becomes rough, pigmentation is accompanied by pruritus, which is the most common skin disease caused by fungal infection. Some Chinese patent medicines can be used for external washing. Choose Sanwei antipyretic lotion or qianbaian external lotion, and then apply anti fungal drugs locally. Choose oxyconazole nitrate ointment for treatment.
In your current situation, you'd better go to the dermatology department of a regular hospital to do a fungal test to see if it is tinea cruris. Your current situation is more in line with the symptoms of tinea cruris. If it belongs to this disease, you can use ketoconazole ointment to smear it on for a long time. It will be better to take long-term medication slowly, and keep the local area clean.